Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering with seborrheic eczema, diagnosed with alopecia areata. Medicines to be used?

I have just been diagnosed as having alopecia areata . A private demeratologist has prescribed livogen solution for the morning and betnovate capilar at night plus Vigorix tablet twice per day. The National health GP has said that i should use Ketoconazol Gel once a week and Lactisona Hidrocortisone every day. I am confused as I also suffering with Seborric eczema and don t want to make it any worse.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Welcome to HealthcareMagic forum,

Treatment of choice in alopecia areata is steroid injection at the site of alopecia areata.Along with this one cal apply steroid lotion daily and also minoxidil solution daily.
For seborriec dermatitis ketoconazole shampoo is good .You should take a a dermatologist opinion for this .

i hope this answers your question .

wishing you good health.
Dr.Bharat Chawda
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor